RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 305–314 (Mi tvp3588)  

This article is cited in 1 scientific paper (total in 1 paper)

New Classes of Dependent Random Variables and Generalization of Darmois–Skytovich Theorem to the Case of Several Forms

A. M. Kagan


Full text: PDF file (1466 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 286–295

Bibliographic databases:

Received: 21.11.1986

Citation: A. M. Kagan, “New Classes of Dependent Random Variables and Generalization of Darmois–Skytovich Theorem to the Case of Several Forms”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 305–314; Theory Probab. Appl., 33:2 (1988), 286–295

Citation in format AMSBIB
\Bibitem{Kag88}
\by A.~M.~Kagan
\paper New Classes of Dependent Random Variables and Generalization of Darmois--Skytovich Theorem to the Case of Several Forms
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 305--314
\mathnet{http://mi.mathnet.ru/tvp3588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954577}
\zmath{https://zbmath.org/?q=an:0713.62017|0704.62010}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 286--295
\crossref{https://doi.org/10.1137/1133044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3588
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zaitsev A.Yu. Kagan A.M. Nikitin Ya.Yu., “Toward the History of the St. Petersburg School of Probability and Statistics. Iv. Characterization of Distributions and Limit Theorems in Statistics”, Vestn. St Petersb. Univ.-Math., 52:1 (2019), 36–53  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:116
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020